# SDR WWMA9700181

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND THE FLIGHT ATTENDENTS FLASHLIGHT WAS NOT BLINKING.  FLASHLIGHT WAS DEFERRED IAW THE MEL AND LATER CLEARED BY REPLACING THE FLASHLIGHT.
